# SDR FDEA202010152519

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CORE COWLING LT LOWER SURFACE IS GOUGED.  ACCOMPLISHED REPAIR OF NR 2 ENGINE CORE COWLING LT, IAW ROHR SRM 54-40-00 REPAIR 2.
